Cyclobenzaprine Overdose?

Answer

If you overdose Cyclobenzaprine, you need to seek medical attention immediately. Cyclobenzaprine leads serious symptoms like drowsiness, increased heart rate, tremors, and chest pain. It can also result to more serious complications like confusion, convulsion and hallucinations and can even be deadly if not addressed immediately
Reference:
Q&A Related to "Cyclobenzaprine Overdose?"
Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center, or emergency room immediately. Symptoms may include agitation; chest
http://www.drugs.com/cdi/Cyclobenzaprine.html
If overdose is suspected, contact your local poison control center or emergency room immediately. US residents can call the US national poison hotline at 1-800-222-1222. Canadian
http://www.medhelp.org/drugs/cyclobenzaprine/show/...
Hello there, Well if you are feeling fine after drinking as you have said too much of Cyclobenzaprine than you probably haven’t took too much and you will be fine. Why are you
http://www.steadyhealth.com/How_many_Cyclobenzapri...
This is one of the most commonly prescribed muscle relaxers. One 10 mg pill is a lot and will most likely make you sleep for 10 or more hours. When you wake up you may feel like you
http://answers.yahoo.com/question/index?qid=201205...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com